# SDR AALA202105219005

- Difficulty date: May 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 77,628 hours, 30,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3834
- Condition: Inoperative
- Location: Emergency Lgihts
- Part time: 62,730 hours, 24,471 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY UNIT 12WL PER AMM 33-51-38-400-001-A.
